Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Polyuria and polydyspsia. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   Hi'
User :   hi
Doctor :  
How can i help you?
User :   i have a problem
User :   i pee a lot
User :   i pee within 20 min after drinking water
Doctor :  
May i know your age and gender?
User :   male
User :   21
Doctor :  
SInce when are you having this problem?
User :   i think 4- 5 years
Doctor :  
How many times do you pass urine at night?
User :   but now it is increasing
Doctor :  
Do you any medical illness like diabetes?
User :   if i drink 800 ml in night i go around 6- 7 times
User :   may be more
User :   but not less
User :   i dont think so
User :   but i havent checked it yet
Doctor :  
Do you feel thristy very often also?
User :   yeah
Doctor :  
User :   after eating lunch and dinner
User :   i feel very thirsty
Doctor :  
You need to check your blood sugars?
Doctor :  
Diabetes can cause these problems.
User :   at this age daibetes can occur
Doctor :  
They can happen at any age.
User :   ohk
User :   i am underweight also
User :   i cant seem to gain weight
Doctor :   May i know your weight and height?

Question is related to
Diseases and Conditions
Medical Topics
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor